In this article, we generalize the lower bound estimates for uniformly elliptic diffusion processes obtained by Kusuoka and Stroock. We define the concept of uniform elliptic random variable on Wiener space and show that with this definition one can prove a lower bound estimate of Gaussian type for its density. We apply our results to the case of the stochastic heat equation under the hypothesis of unifom ellipticity of the diffusion coefficient.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Received: 6 November 2001 / Revised version: 27 February 2003 / Published online: 12 May 2003
Key words or phrases: Malliavin Calculus – Density estimates – Aronson estimates
About this article
Cite this article
Kohatsu-Higa, A. Lower bounds for densities of uniformly elliptic random variables on Wiener space. Probab. Theory Relat. Fields 126, 421–457 (2003). https://doi.org/10.1007/s00440-003-0272-4
- Diffusion Coefficient
- Lower Bound
- Diffusion Process
- Heat Equation
- Gaussian Type